# SDR AALA20100523TUL01

- Difficulty date: May 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BETWEEN FLOORBEAM CENTER LINE OF AIRCRAFT BETWEEN STATIONS 1309 AND 1287.  INSTALLED INTERCOSTAL PER DRAWING 9936580 AND PER SRM 51-60-00, 51-30-05 AND AARD 51-60-00-01.
